# SDR 2001FA0000243

- Difficulty date: August 27, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N200HM
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680025
- Engine: Lyc TIO540*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Bracket
- Part number: 3807802
- Condition: Broken
- Location: Nlg
- Part time: 351 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DROPPED OUT OF WHEEL WELL IN FLIGHT.  FOUND DOWNLOCK BROKEN WHERE NOSE ACTUATOR ROD ATTACHES.  THIS HAS HAPPENED ON MORE THAN ONE OCCASION WITH SAME TYPE OF AIRCRAFT IN THE PAST.
